One month post FUE surgery i have a lot of itching under eyes and ears can i stop applying minoxidil?

Kindly suggest me i hav lot of itching under eyes nd ears nd ears becmes heated. I think it is due to minoxdil . If i stp applying it what it make effect on my transplant? Kindly suggest me.

Doctor Answers 2

If you are having an allergic reaction to the medication, it would be a good idea to stop taking it and contact your doctor.

If you are having an allergic reaction to the medication, it would be a good idea to stop taking it and contact your doctor.


Los Angeles Hair Restoration Surgeon
4.9 out of 5 stars 85 reviews

Minoxidil


this drug can cause itching and stopping it is n ot a problem unless you have been on it more than one year and have wonderful results (rare)

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.